# SDR AWXA200700012

- Difficulty date: December 13, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 66,548 hours, 40,768 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C334192
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON AFT PRESSURE BULKHEAD WEB, BS 1016 - BS 1024, BL 0 - BL 45R, WL 208.  REPLACED AFT PRESSURE BULKHEAD WEB, BS 1016 - BS 1024, BL 0 - BL 45R, WL 208 IAW B737 SRM 51-40-02-0G, FIG 3, 8, 9, AND 12.
